M. Albertson, G. Chappell, H. Kierstead, A. Kündgen, and R. Ramamurthi, Coloring with no 2-Colored P 4 's, The Electronic Journal of Combinatorics, vol.11, 2004.

J. Araújo and C. , Grundy number on -classes, Electronic Notes in Discrete Mathematics, vol.35, pp.21-27, 2009.
DOI : 10.1016/j.endm.2009.11.005

K. Asdre, K. Ioannidou-e, and S. Nikolopoulos, The harmonious coloring problem is NP-complete for interval and permutation graphs, Discrete Applied Mathematics, vol.155, issue.17, pp.2377-2382, 2007.
DOI : 10.1016/j.dam.2007.07.005

L. Babel, On the P 4 structure of graphs, 1997.

L. Babel and S. Olariu, On the structure of graphs with few P4s, Discrete Applied Mathematics, vol.84, issue.1-3, pp.1-13, 1998.
DOI : 10.1016/S0166-218X(97)90120-7

L. Babel, T. Kloks, J. Kratochvíl, D. Kratsch, H. Muller et al., Efficient algorithms for graphs with few P4's, Discrete Mathematics, vol.235, issue.1-3, pp.29-51, 2001.
DOI : 10.1016/S0012-365X(00)00258-2

H. L. Bodlaender, Achromatic number is NP-complete for cographs and interval graphs, Information Processing Letters, vol.31, issue.3, pp.135-138, 1989.
DOI : 10.1016/0020-0190(89)90221-4

G. Fertin, A. Raspaud, and B. Reed, Star coloring of graphs, Journal of Graph Theory, vol.3, issue.3, pp.163-182, 2004.
DOI : 10.1002/jgt.20029

URL : https://hal.archives-ouvertes.fr/hal-00307788

V. Giakoumakis, H. Roussel, and H. Thuillier, On P 4 -tidy graphs, Discrete Mathematics and Theoretical Computer Science, vol.1, pp.17-41, 1997.
URL : https://hal.archives-ouvertes.fr/hal-00955688

A. Lyons, Acyclic and Star Colorings of Joins of Graphs and an Algorithm for Cographs, Proceedings of CTW09, 2009.

M. Zaker, Grundy chromatic number of the complement of bipartite graphs, Australasian Journal of Combinatorics, vol.31, pp.325-330, 2005.

A. Gyárfás and J. Lehel, On-line and first fit colorings of graphs, Journal of Graph Theory, vol.29, issue.2, pp.217-227, 1998.
DOI : 10.1002/jgt.3190120212